Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 520, NWS Tulsa, OK

August 12, 2011Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2011, 9:32 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2011, 9:32 PM CDT (02:32 UTC)
Expired
Aug 12, 2011, 10:30 PM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 112 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:16 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2979 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
2.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WUUS54 KTSA 130232
SVRTSA
OKC113-117-130330-
/O.NEW.KTSA.SV.W.0520.110813T0232Z-110813T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
932 PM CDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1030 PM CDT

* AT 929 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES EAST OF GRAINOLA TO 29 MILES SOUTHWEST OF
  PAWNEE...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SHIDLER...BURBANK...FORAKER...FAIRFAX...RALSTON...PEARSONIA...
  PAWNEE...SKEDEE...BIGHEART...BLACKBURN...PAWHUSKA...MARAMEC...
  QUAY...CLEVELAND...HALLETT...TERLTON...JENNINGS...HULAH...WYNONA...
  HOMINY AND OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3698 9600 3692 9600 3616 9649 3615 9682
      3624 9682 3624 9692 3633 9693 3633 9704
      3651 9704 3656 9690 3659 9692 3658 9700
      3675 9686 3679 9676 3687 9676 3700 9665
TIME...MOT...LOC 0232Z 280DEG 25KT 3693 9658 3614 9724

$$
2 follow-up statements
989 
WWUS54 KTSA 130305
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT FRI AUG 12 2011

OKC113-117-130330-
/O.CON.KTSA.SV.W.0520.000000T0000Z-110813T0330Z/
OSAGE OK-PAWNEE OK-
1005 PM CDT FRI AUG 12 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR PAWNEE AND OSAGE COUNTIES...

AT 1003 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WAH SHA SHE STATE PARK TO 6 MILES WEST OF QUAY...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MARAMEC...
WAH SHA SHE STATE PARK...QUAY...OSAGE HILLS STATE PARK...HULAH...
WYNONA...PERSHING...NELAGONEY...HALLETT...HOMINY...CLEVELAND...
JENNINGS...TERLTON AND OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3698 9600 3692 9600 3616 9649 3615 9682
      3624 9682 3624 9692 3633 9693 3633 9704
      3651 9704 3656 9690 3659 9692 3658 9700
      3675 9686 3679 9676 3687 9676 3700 9665
TIME...MOT...LOC 0306Z 280DEG 25KT 3692 9613 3613 9679

$$
401 
WWUS54 KTSA 130329
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CDT FRI AUG 12 2011

OKC113-117-130339-
/O.EXP.KTSA.SV.W.0520.000000T0000Z-110813T0330Z/
OSAGE OK-PAWNEE OK-
1029 PM CDT FRI AUG 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND OSAGE COUNTIES
EXPIRES AT 1030 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 3698 9600 3692 9600 3616 9649 3615 9682
      3624 9682 3624 9692 3633 9693 3633 9704
      3651 9704 3656 9690 3659 9692 3658 9700
      3675 9686 3679 9676 3687 9676 3700 9665
TIME...MOT...LOC 0329Z 280DEG 25KT 3689 9593 3610 9659

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 8:49 PM CDT, 43 minutes earlier.

Area forecast discussion, Aug 12, 8:49 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT FRI AUG 12 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THE MAIN AVIATION CONCERN OVER THE NEXT 12 HOURS OR SO WILL BE
IMPACTS FROM TSRA COMPLEXES. WHILE ROUND 1 HAS CLEARED ALL OF THE
TERMINALS AS OF 01Z...THE SECOND COMPLEX OVER NORTH CENTRAL OK AND
A SECOND OVER CENTRAL KS WILL BE MARCHING SOUTHEAST AND COULD
AFFECT THE TERMINALS DURING THE OVERNIGHT. CONDITIONS COULD DROP
TO MVFR OR EVEN IFR AS THE STORMS ROLL THRU...ALONG WITH WIND
GUSTS AOA 40 KTS. VFR CONDITIONS WILL PREVAIL AFT 12Z.

LACY

&&

.PREV DISCUSSION... /ISSUED 405 PM CDT FRI AUG 12 2011/

DISCUSSION...
A COUPLE OF OUTFLOW BOUNDARIES ARE PROVIDING THE FOCUS FOR
THUNDERSTORM DEVELOPMENT ACROSS THE AREA THIS AFTERNOON. IN
ADDITION...SCATTERED STORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL
OKLAHOMA TO THE NORTHEAST OF A WEAK UPPER LEVEL LOW OVER WEST
TEXAS.

THE MOST WIDESPREAD SEVERE WEATHER THIS EVENING IS EXPECTED TO
EVOLVE FROM THE JUST DEVELOPING STORMS BETWEEN GREAT BEND AND
DODGE CITY KANSAS. THESE STORMS ARE LIKELY TO ORGANIZE INTO A
COMPLEX AS THEY MOVE SOUTHEAST INTO A VERY HOT UNSTABLE AIRMASS
THAT RESIDES ACROSS SOUTHWEST KANSAS AND WESTERN...CENTRAL AND
SOUTHEAST OKLAHOMA. DAMAGING WIND POTENTIAL WILL BE HIGH WITH THIS
COMPLEX AND LARGE HAIL WILL ALSO BE A POSSIBILITY. IT WILL LIKELY BE
MID TO LATE EVENING THOUGH BEFORE THESE STORMS AFFECT SOUTHEAST
OKLAHOMA.

A SEVERE WEATHER THREAT ALSO EXISTS WITH THE STORMS FURTHER NORTH
THAT WILL CONTINUE TO AFFECT NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS THROUGH THIS EVENING BUT MORE MARGINAL SEVERE WEATHER
EVENTS ARE EXPECTED WITH THESE STORMS AS SURFACE BASED INSTABILITY
IS MORE LIMITED NORTH OF THE OUTFLOW BOUNDARIES.

THE ACTUAL COLD FRONT WILL NOT MOVE ACROSS THE AREA UNTIL SATURDAY
SO WILL LEAVE LOW POPS IN THE FORECAST. THE FRONT MAY NEVER CLEAR
SOUTHEAST OKLAHOMA SO ISOLATED STORMS CANNOT BE RULED OUT THERE
EVEN SUNDAY BUT COVERAGE LOOKS TO BE TOO LOW TO MENTION AT THIS
POINT IN TIME. THIS AREA WILL ALSO NEED TO BE MONITORED FOR
POTENTIAL HEAT HEADLINES OVER THE WEEKEND DEPENDING ON HOW FAR THE
COLD FRONT/OUTFLOW BOUNDARIES ADVANCE TONIGHT AND SATURDAY.

WILL KEEP THE FORECAST DRY NEXT WEEK ALTHOUGH AN ISOLATED STORM OR
TWO CANNOT BE RULED OUT MOST ANY DAY. THE UPPER RIDGE WILL BE
BUILDING BACK OVER THE AREA SO THE HEAT WILL BE RETURNING...BUT IT
WILL BE TEMPERED SOME BY CURRENT AND RECENT RAINFALL. THE ECMWF
DOES BRING A FRONTAL BOUNDARY THROUGH THE AREA AROUND MIDWEEK BUT
WILL NOT BITE ON THIS JUST YET AND WAIT TO SEE IF FUTURE RUNS SHOW
MORE CONSISTENCY IN THIS REGARD.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS EXCEPT
WENT COOLER FOR LOW TONIGHT DUE TO CONVECTIVE INFLUENCES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  93  70  93 /  60  20  10  10
FSM   71  95  72  95 /  60  20  10  10
MLC   71  95  72  95 /  50  20  10  10
BVO   68  92  66  92 /  60  20  10  10
FYV   67  88  65  88 /  60  20  10  10
BYV   67  87  65  87 /  60  20  10  10
MKO   70  94  70  94 /  60  20  10  10
MIO   67  90  65  90 /  60  20  10  10
F10   70  94  71  94 /  50  20  10  10
HHW   72  97  74  97 /  40  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...30
Hazardous weather outlook, Aug 12, 8:59 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
859 PM CDT FRI AUG 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131400-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
859 PM CDT FRI AUG 12 2011

...STRONG TO SEVERE THUNDERSTORMS CONTINUING THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET... ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
        AREA... EAST CENTRAL OKLAHOMA.
        ONSET... ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WERE MOVING OUT OF SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS THIS EVENING. A SECOND THUNDERSTORM
COMPLEX WAS APPROACHING NORTHEAST OKLAHOMA FROM THE WEST AND
NORTHWEST. SOME OF THE STRONGER THUNDERSTORMS WITH THIS NEXT
COMPLEX WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH
A POTENTIAL FLASH FLOOD THREAT. A SEVERE WEATHER THREAT WILL ALSO
REMAIN INTO THE OVERNIGHT HOURS WITH THIS ADDITIONAL ACTIVITY
WITH ALL MODES OF SEVERE WEATHER POSSIBLE.

A LIMITED FIRE WEATHER DANGER REMAINS ACROSS PORTIONS OF EAST
CENTRAL OKLAHOMA THIS EVENING. THESE CONDITIONS ARE EXPECTED TO
DECREASE OVERNIGHT AS RELATIVE HUMIDITY VALUES RECOVER AND CHANCES
OF SHOWERS AND THUNDERSTORMS REMAIN OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY AND THURSDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO SATURDAY AS A COLD FRONT
PUSHES INTO THE REGION FROM THE NORTH. AHEAD OF THE FRONTAL
BOUNDARY...DANGEROUS HEAT POTENTIAL WILL BE POSSIBLE AGAIN
SATURDAY ACROSS FAR SOUTHEAST OKLAHOMA.

DANGEROUS HEAT CONDITIONS WITH ELEVATED FIRE WEATHER DANGERS ARE
EXPECTED TO RETURN TO THE REGION NEXT WEEK AS THE FRONTAL BOUNDARY
RETREATS NORTHWARD AND A RIDGE OF HIGH PRESSURE ALOFT DEVELOPS
OVER THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 12, 6:59 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
659 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             MUSKOGEE                35.75N 95.37W
08/12/2011  E1.00 INCH       MUSKOGEE           OK   BROADCAST MEDIA

            EAST SIDE...

&&

SAA
Local storm report, Aug 12, 7:07 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     TAHLEQUAH               35.92N 94.97W
08/12/2011                   CHEROKEE           OK   EMERGENCY MNGR

            TREE DOWNED ON MOBILE HOME. MULTIPLE 8-12 INCH DIAMETER
            TREES FALLEN AROUND TOWN.

&&

PBS
Local storm report, Aug 12, 7:26 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
726 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     GREENWOOD               35.22N 94.26W
08/12/2011                   SEBASTIAN          AR   LAW ENFORCEMENT

            ONE TREE BLOWN DOWN NEAR WHIPPORWILL AND WARE ROAD. MANY
            BROKEN TREE LIMBS. HOUSE STRUCK BY LIGHTNING. ALL IN
            GREENWOOD AREA.

&&

SAA
Special weather statement, Aug 12, 7:32 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT FRI AUG 12 2011

OKZ074>076-130115-
HASKELL OK-LATIMER OK-LE FLORE OK-
732 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...LE FLORE AND NORTHEASTERN LATIMER

AT 732 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF STIGLER...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KINTA...KEOTA...KANIMA...TAMAHA...POTEAU...MUSE...HODGEN...
SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...WISTER...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...LAKE WISTER STATE PARK AND
HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3516 9528 3543 9503 3536 9491 3535 9491
      3535 9489 3510 9444 3474 9447 3461 9472
TIME...MOT...LOC 0032Z 302DEG 29KT 3520 9506
Special weather statement, Aug 12, 7:41 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT FRI AUG 12 2011

OKZ074>076-130115-
HASKELL OK-LATIMER OK-LE FLORE OK-
741 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL...WESTERN LE FLORE AND NORTHEASTERN LATIMER

AT 740 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF STIGLER TO 5 MILES SOUTHEAST OF
LEQUIRE...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KEOTA...KANIMA...FANSHAWE AND MILTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...AND
VERY HEAVY RAIN. EXPECT PONDING OF WATER ON ROADWAYS TO CAUSE
DANGEROUS DRIVING CONDITIONS.

LAT...LON 3533 9483 3490 9489 3499 9516 3534 9513
TIME...MOT...LOC 0040Z 294DEG 18KT 3526 9507 3505 9502
Special weather statement, Aug 12, 8:53 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT FRI AUG 12 2011

OKZ054-059-130300-
OSAGE OK-PAWNEE OK-
853 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 853 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTHWEST OF WEBB CITY TO 16 MILES WEST OF
APPERSON TO 36 MILES WEST OF APPERSON...MOVING SOUTHEAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PAWHUSKA...SHIDLER...FAIRFAX...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...PAWNEE...BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9704 3669 9695 3675 9689 3675 9683
      3679 9676 3695 9675 3675 9631 3647 9640
      3622 9682 3628 9694 3633 9694 3633 9704
      3651 9704 3656 9691 3658 9690 3659 9705
      3668 9707
TIME...MOT...LOC 0153Z 300DEG 28KT 3696 9698 3678 9704
          3658 9737

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:32 PM CDTSpecial Weather StatementTSAHaskell, LeFlore43 min
Aug 12, 7:41 PM CDTSpecial Weather StatementTSAHaskell34 min
Aug 12, 8:53 PM CDTSpecial Weather StatementTSAOsage, Pawnee67 min
Aug 12, 9:51 PM CDTSpecial Weather StatementTSACraig, Delaware, Nowata, Washington54 min
Aug 12, 10:47 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more43 min
Aug 12, 11:32 PM CDTFlash Flood WarningTSAMayes, Rogers4 hr
Aug 12, 11:32 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner43 min
Aug 13, 12:18 AM CDTSpecial Weather StatementTSAAdair, Sequoyah42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.